# SDR ZW0A0101907

- Difficulty date: May 15, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FACTORY SPLICE HAD A 6 INCH LONG CRACK AT LONGERON 27L, BETWEEN STA 1193 AND 1212.  REPLACED SPLICE PER SRM 53-02, FIG 14 PAGE 35.  INSTALLED FASTENERS PER SRM 51-30-01.
